Alert archive / New York / Gale Warnings in 2017

Gale Warning 29, NWS New York, NY

October 30, 2017

NWS New York, NY issued this gale warning at Oct 30, 2017, 3:46 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 30, 2017, 3:46 AM EDT (07:46 UTC)
Expired
Oct 30, 2017, 5:41 PM EDT
In force
14 hr
Issued by
NWS New York, NY

The text

As transmitted.

944 
WHUS71 KOKX 300746
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
346 AM EDT MON OCT 30 2017

ANZ330-335-338-340-345-350-353-355-301600-
/O.CAN.KOKX.SR.W.0001.000000T0000Z-171030T1000Z/
/O.NEW.KOKX.GL.W.0029.171030T0746Z-171030T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
346 AM EDT MON OCT 30 2017

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. THE STORM WARNING
HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
131 
WHUS71 KOKX 301526
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1126 AM EDT MON OCT 30 2017

ANZ330-335-338-340-345-350-353-355-302200-
/O.CON.KOKX.GL.W.0029.000000T0000Z-171030T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1126 AM EDT MON OCT 30 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS AND SEAS...WEST WINDS 25 TO 30 KT WITH GUSTS UP TO 35 TO
  40 KT, BUT GRADUALLY DIMINISHING. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
574 
WHUS71 KOKX 302141
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
541 PM EDT MON OCT 30 2017

ANZ330-335-338-340-345-355-310830-
/O.CAN.KOKX.GL.W.0029.000000T0000Z-171030T2200Z/
/O.NEW.KOKX.SC.Y.0097.171030T2141Z-171031T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
541 PM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 9 FEET ON THE WESTERN OCEAN WATERS, AND 3 TO 6 FT ON
  THE EASTERN LONG ISLAND SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-310830-
/O.CAN.KOKX.GL.W.0029.000000T0000Z-171030T2200Z/
/O.NEW.KOKX.SC.Y.0097.171030T2141Z-171101T0400Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
541 PM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TUESDAY
NIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY NIGHT.
THE GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Oct 30, 1:50 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Oct 30, 1:50 AM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service New York NY
150 AM EDT Mon Oct 30 2017

.SYNOPSIS...
Intense low pressure tracks northwest through the New York City
metro tonight. The low will then track across eastern Canada on
Monday with high pressure building in through Wednesday. A warm
front passes Thursday, followed by a cold front Friday. High
pressure builds Saturday, then gives way to another warm front
Sunday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Intense low pressure will continue to track NNW through the
Lower Hudson valley overnight.

The dry slot is overspreading much of the CWA, with rain finally
beginning to taper off. The exception is across eastern CT and
Long Island where more accumulation is possible over the next
hour or two. Residual small stream flooding will continue into
overnight across NE NJ. Otherwise rises on the main stem rivers
expected through Monday with a few possibly going into minor
flood. Flash Flood Watch should be able to be discontinued later
tonight.

Damaging winds appear to have peaked with gusts around 55 to 65
across eastern CT and Long Island. A Public Information
Statement has been issued detailing observations across the
area. Otherwise, strong winds will continue with gusts near 40
to 50 mph still possible, especially towards morning as flow
becomes more westerly following the passage of the low. High
wind warning should be able to be discontinued later tonight,
with wind advisory likely needed for Monday.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
The storm center continues to head north through the day, but with
an upper shortwave/cold pool aloft shifting through, there will be
chances of showers during the morning, especially north and west of
the city. Dry for the afternoon with diminishing winds. Based on
model consensus for 850-900mb winds, areas currently under a high
wind warning for tonight will probably need to have a wind advisory
through at least the morning hours of Monday. High temperatures for
the day will probably occur early in the morning for most areas, and
expecting temps in the 50s for most of the day.

High pressure builds in Monday night with dry conditions. Winds will
continue to subside.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
West/southwesterly quasizonal flow aloft is expected with weak
trough axis remaining to our west. Do not foresee any amplification
in this overall pattern through Sunday, which should translate to
relatively tranquil weather.

Surface high pressure builds Tuesday, then moves east Wednesday.

A warm front passes Thursday, followed by a cold front Friday.
Support is weak aloft with this feature. Clouds will increase, but
only a few showers are anticipated at this time, mainly in the
Wednesday night and Thursday time frame. In fact, most global model
solutions output little qpf with the warm front, and with the cold
front Friday.

Temps should average around normal Tuesday through Wednesday, likely
bumping up to about 5 to 10 degrees above normal Thursday and
especially Friday as the warm front passes and out ahead of the cold
front. Then temps fall back to normal next weekend behind the cold
front. Blend of models and MOS used.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
***Strong gusts expected today***

Deep low pressure centered across the Lower Hudson Valley will
lift north through the early morning hours and then into SE
Canada on later today.

Flight categories have improved over the last few hours, but
should see conditions fall back into MVFR through the early
morning hours with scattered showers wrapping around the low.
Conditions should improve to VFR around or just after 12-14z
time frame.

Winds have diminished briefly as they shift towards the SW and
W. Gusts 25-30KT are likely to redevelop by 08-09z then
increase to 35-40KT after 12z. The gusts will gradually weaken
in the afternoon into the evening.

.OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
.Monday night-Tuesday...VFR. WSW-W G20-30KT possible.
.Wednesday...VFR.
.Thursday and Friday...CHC MVFR in -SHRA.

&&

.MARINE...
Storm warning remains in effect through tonight for all waters.
Gales will be likely Monday on all waters behind the storm with
a strong pressure gradient and cold air advection in place. SCA
conds then prevail Monday night with high seas. For the other
waters, gusts to 25 kt will still be possible in the evening.

Lingering gusty westerly winds Tuesday finally abate Tuesday night
and Wednesday as the pressure gradient relaxes and high pressure
builds. A return flow behind the high increases Thursday.

Rough seas Tuesday subside quickly Tuesday night and Wednesday
before building again Thursday as the winds increase.

&&

.HYDROLOGY...
Heavy rain has come to an end. Some residual small stream
flooding will continue into overnight across NE NJ. Otherwise
rises on the main stem rivers expected through Monday with a few
possibly going into minor flood.

&&

.TIDES/COASTAL FLOODING...
Water levels of 2 to 3 ft above normal are needed for minor and
around 4 ft for moderate.

Storm force SE winds will weaken through 3 am, but ocean seas
will continue to build into Monday morning. This wave energy may
slow the fall of surge through Monday morning.

Latest suite of surge guidance has come into better agreement on
minor coastal impact along the southern and eastern bays of LI
and coastal SE CT for Monday morning high tide cycle, due to
the residual surge and wave splashover.

As winds shift to the W/SW for the Monday morning high tide, the
eastern Great South Bay and Moriches Bay may be favored for
minor coastal impacts.

Otherwise, 10 to 15 ft surf will result in beach erosion issues,
but water levels do not seem to support much in the way of dune
erosion.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...High Wind Warning until 6 AM EDT early this morning for
     CTZ005>012.
     Flash Flood Watch until 6 AM EDT early this morning for
     CTZ005>012.
     Coastal Flood Advisory until 9 AM EDT this morning for
     CTZ010>012.
NY...High Wind Warning until 6 AM EDT early this morning for
     NYZ068>075-078>081-176>179.
     Flash Flood Watch until 6 AM EDT early this morning for
     NYZ067>075-078>081-176>179.
     Coastal Flood Advisory until 9 AM EDT this morning for
     NYZ079>081-178-179.
     Wind Advisory until 2 PM EDT this afternoon for NYZ067.
NJ...High Wind Warning until 6 AM EDT early this morning for NJZ006-
     104.
     Flash Flood Watch until 6 AM EDT early this morning for NJZ002-
     004-006-103>108.
     Wind Advisory until 2 PM EDT this afternoon for NJZ002-004-103-
     105>108.
MARINE...Storm Warning until 6 AM EDT early this morning for ANZ330-335-
     338-340-345-350-353-355.

&&

SYNOPSIS...JC/PW
NEAR TERM...JC/MD
SHORT TERM...JC
LONG TERM...PW
AVIATION...DS
MARINE...JC/PW
HYDROLOGY...JC/PW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 29, 4:05 PM EDT, 11 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
405 PM EDT Sun Oct 29 2017

NJZ002-004-103-105>108-NYZ067-301000-
Western Passaic-Eastern Passaic-Western Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-
405 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>008-NJZ006-104-NYZ068>070-072>075-078-176-177-301000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Hudson-Eastern Bergen-Putnam-Rockland-
Northern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northern Queens-Northern Nassau-
405 PM EDT Sun Oct 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT MONDAY...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ009>012-NYZ071-079>081-178-179-301000-
Southern Fairfield-Southern New Haven-Southern Middlesex-
Southern New London-Southern Westchester-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Southern Queens-
Southern Nassau-
405 PM EDT Sun Oct 29 2017

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT MONDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT MONDAY...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-301000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
405 PM EDT Sun Oct 29 2017

...STORM WARNING IN EFFECT UNTIL 6 AM EDT MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Oct 29, 11:48 PM EDT, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1148 PM EDT Sun Oct 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     Non-Tstm Wnd Gst Groton                  41.34N  72.08W
10/29/2017  M66 mph          New London         CT   ASOS

&&

Event Number OKX1701521

JP
Local storm report, Oct 30, 12:03 AM EDT, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1203 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     Non-Tstm Wnd Dmg Saddle Brook            40.90N  74.10W
10/30/2017                   Bergen             NJ   Trained Spotter

            Trees and wires down on Harrison Avenue.

&&

Event Number OKX1701522

JP
Local storm report, Oct 30, 12:09 AM EDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1209 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     Non-Tstm Wnd Dmg Babylon                 40.70N  73.33W
10/29/2017                   Suffolk            NY   Public

            Downed tree on East Main Street.

&&

Event Number OKX1701523

JP
Local storm report, Oct 30, 12:46 AM EDT, 3 hours before
Preliminary Local Storm Report...Summary
National Weather Service New York NY
1246 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Non-Tstm Wnd Dmg Harrison                40.74N  74.15W
10/29/2017                   Hudson             NJ   LAW ENFORCEMENT

            Tree down on S. 3rd Street due to strong winds and
            saturated soil.

0430 PM     Flood            Kearny                  40.75N  74.12W
10/29/2017                   Hudson             NJ   TRAINED SPOTTER

            Water rescue reported on Passaic Avenue and Bellgrove
            Drive.

0530 PM     Flood            Ramsey                  41.06N  74.15W
10/29/2017                   Bergen             NJ   TRAINED SPOTTER

            Sink hole due to flooding on Main Street causing
            flooding in a basement. Fire Department on scene.

0910 PM     Non-Tstm Wnd Dmg Fair Lawn               40.94N  74.12W
10/29/2017                   Bergen             NJ   TRAINED SPOTTER

            Downed tree limb took down power lines.

0915 PM     Non-Tstm Wnd Dmg Orient                  41.14N  72.30W
10/29/2017                   Suffolk            NY   TRAINED SPOTTER

            Power lines down leading to power outage for the town
            of Orient.

0929 PM     Non-Tstm Wnd Dmg 1 W Manorville          40.86N  72.81W
10/29/2017                   Suffolk            NY   TRAINED SPOTTER

            Several medium sized trees reported down.

1019 PM     Non-Tstm Wnd Gst Babylon                 40.70N  73.33W
10/29/2017  M63 mph          Suffolk            NY   SOCIAL MEDIA

1040 PM     Non-Tstm Wnd Gst Old Greenwich           41.02N  73.60W
10/29/2017  M64 mph          Fairfield          CT   SOCIAL MEDIA

1111 PM     Non-Tstm Wnd Gst Groton                  41.34N  72.08W
10/29/2017  M66 mph          New London         CT   ASOS

1145 PM     Non-Tstm Wnd Dmg Babylon                 40.70N  73.33W
10/29/2017                   Suffolk            NY   PUBLIC

            Downed tree on East Main Street.

1201 AM     Non-Tstm Wnd Dmg Saddle Brook            40.90N  74.10W
10/30/2017                   Bergen             NJ   TRAINED SPOTTER

            Trees and wires down on Harrison Avenue.

&&

EVENT NUMBER OKX1701514 OKX1701515 OKX1701516 OKX1701517 OKX1701519
OKX1701518 OKX1701524 OKX1701520 OKX1701521 OKX1701523 OKX1701522

JP
Local storm report, Oct 30, 2:13 AM EDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
213 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     Non-Tstm Wnd Dmg Hauppauge               40.82N  73.21W
10/29/2017                   Suffolk            NY   NWS Employee

            Tree down on power lines on NY454 at NY111.

&&

Event Number OKX1701525

DS
Local storm report, Oct 30, 3:34 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
334 AM EDT Mon Oct 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     Non-Tstm Wnd Dmg Ledyard Center          41.47N  72.03W
10/30/2017                   New London         CT   Social Media

            Tree down blocking Colonel Ledyard Highway.

&&

Event Number OKX1701526

DS

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 8:27 PM EDTAreal Flood WarningOKXBronx, Kings, New York, Queens, Richmond3 hr
Oct 29, 8:38 PM EDTAreal Flood AdvisoryOKXSuffolk3 hr
Oct 29, 8:48 PM EDTSpecial Weather StatementOKXNassau, Suffolk117 min
Oct 29, 9:24 PM EDTSpecial Weather StatementOKXBronx, Kings, New York, Queens, Richmond111 min
Oct 29, 11:05 PM EDTAreal Flood AdvisoryOKXSuffolk115 min
Oct 29, 11:40 PM EDTCoastal Flood StatementOKXWestchester9 hr
Oct 30, 8:46 AM EDTCoastal Flood StatementOKXSuffolk6 hr
Oct 30, 5:41 PM EDTSmall Craft AdvisoryOKX32 hr
Oct 29, 11:34 PM EDTRiver Flood WarningOKXBergen17 hr
Oct 29, 8:40 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region3 hr
Oct 29, 9:12 PM EDTSpecial Weather StatementOKX2 hr
Oct 29, 11:02 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region118 min

Nearby

Gale Warnings in New York, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.